# SDR SWAA970629

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Engine: Ge CFM563B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 332A1000
- Condition: Malfunctioned
- Location: Nr  1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNSCHEDULED NR 1 ENGINE CHANGE DUE TO PERFORMANCE, RUNNING HOT.  REPLACED ENGINE PER BOEING M/M.
